Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 12, NWS North Platte, NE

April 24, 2015Loup County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Apr 24, 2015, 6:37 PM CDT for Loup County, Nebraska. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2015, 6:37 PM CDT (23:37 UTC)
Expired
Apr 24, 2015, 7:15 PM CDT
In force
38 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Loup County, NE

The radar

The North Platte radar (KLNX), 94 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 6:40 PM CDTHAIL 1.758 Nw Almeria, NETRAINED SPOTTER REPORTED GOLF BALL SIZED HAIL, WITH THE MAJORITY OF THE HAIL BEING QUARTERS AND DIMES. HAIL COVERED THE GROUND.
Apr 24, 7:00 PM CDTHAIL 0.756 Wnw Almeria, NEHAIL WAS COVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-240 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WUUS53 KLBF 242337
SVRLBF
NEC115-250015-
/O.NEW.KLBF.SV.W.0012.150424T2337Z-150425T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT FRI APR 24 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOUP COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 715 PM CDT

* AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
  OF ALMERIA...AND MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TAYLOR...ALMERIA...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...
  HORSESHOE BEND LAKE AND HANNAMON BAYOU CAMPGROUND.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4175 9928 4175 9967 4202 9968 4208 9935
TIME...MOT...LOC 2337Z 261DEG 13KT 4188 9967

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
2 follow-up statements
215 
WWUS53 KLBF 242356
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT FRI APR 24 2015

NEC115-250015-
/O.CON.KLBF.SV.W.0012.000000T0000Z-150425T0015Z/
LOUP NE-
656 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOUP COUNTY
UNTIL 715 PM CDT...

AT 652 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF ALMERIA TO 5 MILES NORTHWEST OF
ALMERIA TO 7 MILES WEST OF ALMERIA...AND MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TAYLOR...ALMERIA...HORSESHOE BEND LAKE AND HANNAMON BAYOU CAMPGROUND.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

AT 640 PM CDT...GOLFBALL SIZED HAIL WAS REPORTED 8 MILES NORTHWEST 
OF ALMERIA. 

&&

LAT...LON 4175 9928 4175 9967 4202 9968 4208 9935
TIME...MOT...LOC 2356Z 261DEG 13KT 4198 9953 4190 9956
          4187 9965

HAIL...1.25IN
WIND...60MPH

$$

BUTTLER
163 
WWUS53 KLBF 250005
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT FRI APR 24 2015

NEC115-250015-
/O.CON.KLBF.SV.W.0012.000000T0000Z-150425T0015Z/
LOUP NE-
705 PM CDT FRI APR 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOUP COUNTY
UNTIL 715 PM CDT...

AT 703 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF ALMERIA TO ALMERIA TO 6 MILES 
NORTHWEST OF ALMERIA...AND MOVING EAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HORSESHOE BEND LAKE.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 123 AND 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4175 9928 4175 9967 4202 9968 4208 9935
TIME...MOT...LOC 0005Z 250DEG 7KT 4198 9952 4189 9955
          4187 9964

HAIL...1.25IN
WIND...60MPH

$$

CLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:26 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 24, 6:26 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT FRI APR 24 2015

.SYNOPSIS...
ISSUED AT 345 PM CDT FRI APR 24 2015

WEAK UPPER LEVEL RIDGING ACROSS THE MISS RVR VALLEY...WITH A TROUGH
CROSSING THE ROCKIES. THIS SETS UP AN ACTIVE SOUTHWEST FLOW ALOFT.
AT THE SFC TWO LOW PRESSURE SYSTEMS ARE DRIFTING ACROSS THE PLAINS.
ONE IS ANALYZED ACROSS CENTRAL S DAKOTA WITH A COLD FRONT TRAILING
TO THE WEST. A SECOND LOW IS LOCATED ACROSS SW KS...WITH A WARM
FRONT TO THE EAST THEN SOUTH INTO EASTERN TX. ALSO SEEING A WELL
DEFINED DRY LINE TO THE SOUTH OF THE LOW. CLOSER TO HOME ISOLATED
ACTIVITY DEVELOPED ABOUT 2 PM WITH MORE CELLS DEVELOPING SINCE THEN.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 345 PM CDT FRI APR 24 2015

AN ACTIVE EVENING IS EXPECTED. SCATTERED SHOWERS AND THUNDERSTORMS
HAVE ALREADY STARTED TO DEVELOP AND EXPECT THIS TO CONTINUE THROUGH
THE EVENING HOURS. SO FAR LIFT IS GOOD BUT SHEAR IS MARGINAL. SO FAR
UPDRAFTS HAVE PRODUCED GOOD VERTICAL DEVELOPMENT...HOWEVER WITH THE
LACK OF SHEAR THE STORMS ARE NOT ROTATING MUCH AND COLLAPSE ON
THEMSELVES. VERY DRY AIR AT THE SFC ACROSS PORTIONS OF NW NEB HAS
RESULTED IN A GOOD INVERTED V SOUNDING...THUS COULD SEE SOME
DOWNBURST WINDS. LOCALLY LARGE HAIL MAY BE ABLE TO DEVELOP...HOWEVER
WITH IT FALLING PRIMARILY THROUGH THE RAIN SHAFT...RAIN WILL ASSIST
IN MELTING AND WILL STRUGGLE TO GET LARGE HAIL TO THE GROUND. STORM
MOTION IS LIMITED SO HEAVY RAINFALL AND SMALL HAIL COVERING THE
GROUND IS MOST LIKELY.

TOMORROW WILL SEE THIS SYSTEM SHIFT EAST WITH A SECOND SYSTEM MOVING
IN FROM THE WEST. STILL MILD ACROSS SW NEB WITH HIGHS AROUND 70.
BACK DOOR COOL FRONT SLIDES INTO N CENTRAL AND KEEPS HIGHS CLOSER TO
60. A BOUNDARY SLIDES IN FROM THE WEST AND WILL BE THE FOCUS FOR
REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS. THE BOUNDARY STALLS AND
EXPECT THE ACTIVITY TO REMAIN WEST OF HIGHWAY 83.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 345 PM CDT FRI APR 24 2015

THE GFS ENSEMBLE...GFS...AND ECMWF ALL AGREE THAT THE UPPER
TROUGH WILL DEEPEN INTO THE FOUR CORNERS REGION SATURDAY NIGHT
WITH AN AMPLIFIED SRLY FLOW ALOFT ACROSS THE CNTRL HIGH PLAINS.
CHCS FOR SHOWERS AND THUNDERSTORMS WILL BE CONFINED TO THE HIGHS
PLAINS WITH LIKELY POPS NEAR AND WEST OF HWY 61 AND CHC POPS EAST
TO NEAR HWY 83...AND NO WX ACROSS THE EAST. ANY SHOWERS THAT
DEVELOP WILL MOVE NORTH WILL LITTLE OR NO EASTWARD PROGRESSION.
MEDIUM RANGE MODELS THEN INDICATED CLOSED LOW WILL TRACK EAST
ACROSS NEW MEXICO SUNDAY...THE TEXAS PANHANDLE SUNDAY NIGHT...AND
THEN ACROSS NORTHERN TEXAS AND SOUTHERN OKLAHOMA MONDAY THROUGH
MONDAY NIGHT. THERE REMAINS ENOUGH MODEL AGREEMENT AND CONFIDENCE
TO KEEP POPS INTO THE LIKELY CATEGORY WEST OF HWY 61 SUNDAY WITH
CHC POPS EAST TO HWY 83. SHOULD AGAIN REMAIN DRY IN THE EAST. AS
NRN STREAM TROUGH APPROACHES SUNDAY NIGHT AND MONDAY...POPS LESSEN
TO CHANCE AND REMAIN ONLY ACROSS THE WEST. A SLIGHT CHANCE FOR
SHOWERS MONDAY NIGHT AS NRN STREAM TROUGH MOVES IN. CONFIDENT IS
LOW HOWEVER THAT ENOUGH MOISTURE AND LIFT AVBL. DRY TUESDAY AND
BEYOND. UPPER RIDGE OVER THE GREAT BASIN WILL SLOWLY BUILD EAST
INTO THE CENTRAL CONUS THROUGH FRIDAY. THE COOLEST DAY LOOK TO BE
SUNDAY AS EASTERLY UPSLOPE WINDS AND CLOUDINESS/SHOWERS LIMITS
HIGHS TO LOWER MID 50S WEST TO NEAR 60 EAST. HIGHS THEN WARM INTO
THE 60S MONDAY/TUESDAY...LOW 70S WEDNESDAY...THEN MID/UPPER 70S
THURSDAY THEN SOME LOWER 80S BY FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 626 PM CDT FRI APR 24 2015

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH 06Z ACROSS ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA. STORMS SHOULD IMPACT THE KLBF
AND KVTN TERMINALS FROM 02Z THROUGH 06Z THIS EVENING.
OVERNIGHT...MVFR CIGS WILL SET IN AT THE KLBF AND KVTN TERMINALS
TOWARD 11Z SATURDAY. LOOK FOR CLOUDS TO BEGIN TO BURN OFF BY EARLY
AFTERNOON WITH CIGS AROUND 15000 FT AGL AT THE KLBF TERMINAL.
CONFIDENCE IN CLOUDS BURNING OFF AT THE KVTN TERMINAL IS MUCH
LESS...AND HAVE KEPT CIGS AT 2500 FT AGL THROUGH 00Z SUNDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Apr 24, 3:12 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
312 PM CDT FRI APR 24 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-252015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
312 PM CDT FRI APR 24 2015 /212 PM MDT FRI APR 24 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ONCE AGAIN...SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME
INTENSE STORMS ARE POSSIBLE...MAINLY EARLY THIS EVENING. SMALL
HAIL AND STRONG WINDS ARE THE MAIN CONCERN. LIGHTNING AND HEAVY
RAIN ARE ALSO LIKELY WITH THE SCATTERED STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Apr 24, 4:07 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 PM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             10 N TAYLOR             41.91N 99.38W
04/24/2015  E1.00 INCH       LOUP               NE   LAW ENFORCEMENT

            3 TO 4 INCHES OF SMALL HAIL ACCUMULATED ON UNITED STATES
            HIGHWAY 183 NORTH OF TAYLOR.SNOW PLOWS WERE DEPLOYED TO
            CLEAR THE HIGHWAY. A COUPLE OF HAILSTONES REACHED 1 INCH
            IN DIAMETER.

&&

MOLDAN
Special weather statement, Apr 24, 4:17 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
417 PM CDT FRI APR 24 2015

NEZ027-242200-
LOUP NE-
417 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOUP COUNTY UNTIL
500 PM CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF CALAMUS RESERVOIR STATE
RECREATION AREA...OR 12 MILES NORTH OF TAYLOR...MOVING NORTHEAST AT
5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM HAS
PERSISTED IN THE AREA FOR OVER AN HOUR AND SEVERAL INCHES OF SMALL
HAIL HAS ACCUMULATED ON HIGHWAY 183 ABOUT 10 MILES NORTH TAYLOR.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HANNAMON BAYOU CAMPGROUND...
  VALLEY VIEW FLAT CAMPGROUND...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 132 AND 139.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MASEK
Special weather statement, Apr 24, 4:48 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
448 PM CDT FRI APR 24 2015

NEZ009-242230-
ROCK NE-
448 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK COUNTY UNTIL 530 PM
CDT...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
NEWPORT TO 13 MILES NORTHWEST OF ROSE...AND MOVING NORTHEAST AT 5
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN. THE SLOW MOVEMENT OF THIS STORM MAY RESULT IN AN
INCH OR MORE OF SMALL HAIL TO ACCUMULATE.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MAINLY RURAL AREAS OF CENTRAL ROCK COUNTY.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 164 AND 172.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MASEK
Special weather statement, Apr 24, 5:05 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
505 PM CDT FRI APR 24 2015

NEZ008-009-242245-
BROWN NE-ROCK NE-
505 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK AND EASTERN BROWN
COUNTIES UNTIL 545 PM CDT...

AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF ROSE...OR 19 MILES
SOUTHEAST OF AINSWORTH...MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 159 AND 177.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

GIVEN THE SLOW MOVEMENT OF THE STORMS...HAIL MAY ACCUMULATE ON
ROADWAYS MAKING TRAVEL HAZARDOUS.

BUTTLER
Special weather statement, Apr 24, 5:45 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM CDT FRI APR 24 2015

NEZ009-027-242330-
LOUP NE-ROCK NE-
545 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK AND NORTHERN
LOUP COUNTIES UNTIL 630 PM CDT...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF ROSE...OR 18 MILES NORTHEAST OF
BREWSTER...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSE...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 140 AND 156.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS
DITCHES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

GIVEN THE SLOW MOVEMENT OF THE STORMS...HAIL MAY ACCUMULATE ON
ROADWAYS MAKING TRAVEL HAZARDOUS.

BUTTLER
Special weather statement, Apr 24, 6:29 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 PM CDT FRI APR 24 2015

NEZ009-026-027-250015-
BLAINE NE-LOUP NE-ROCK NE-
629 PM CDT FRI APR 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK...NORTHERN LOUP
AND NORTHEASTERN BLAINE COUNTIES UNTIL 715 PM CDT...

AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF ALMERIA...OR 13 MILES EAST
OF BREWSTER...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSE...
  FOX BAYOU...
  HORSESHOE BEND LAKE...
  HANNAMON BAYOU CAMPGROUND...
  VALLEY VIEW FLAT CAMPGROUND...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 131 AND 154.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES IS
ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

WITH THE EXPECTED SLOW MOVEMENT OF THE STORMS...HAIL MAY ACCUMULATE
ON ROADWAYS MAKING TRAVEL HAZARDOUS.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:27 PM CDTSevere Thunderstorm WarningLBFPerkins48 min
Apr 23, 7:36 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, McPherson39 min
Apr 23, 7:45 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.